Reference Type | Journal (article/letter/editorial) |
---|
Title | Difference Discrete Variational Principles, Euler–Lagrange Cohomology and Symplectic, Multisymplectic Structures III: Application to Symplectic and Multisymplectic Algorithms |
---|
Journal | Communications in Theoretical Physics |
---|
Authors | Han-Ying, Guo | Author |
---|
Yu-Qi, Li | Author |
Ke, Wu | Author |
Shi-Kun, Wang | Author |
Year | 2002 (March 15) | Volume | 37 |
---|
Issue | 3 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/0253-6102/37/3/257Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8972678 | Long-form Identifier | mindat:1:5:8972678:1 |
---|
|
GUID | 0 |
---|
Full Reference | Han-Ying, Guo, Yu-Qi, Li, Ke, Wu, Shi-Kun, Wang (2002) Difference Discrete Variational Principles, Euler–Lagrange Cohomology and Symplectic, Multisymplectic Structures III: Application to Symplectic and Multisymplectic Algorithms. Communications in Theoretical Physics, 37 (3). 257-264 doi:10.1088/0253-6102/37/3/257 |
---|
Plain Text | Han-Ying, Guo, Yu-Qi, Li, Ke, Wu, Shi-Kun, Wang (2002) Difference Discrete Variational Principles, Euler–Lagrange Cohomology and Symplectic, Multisymplectic Structures III: Application to Symplectic and Multisymplectic Algorithms. Communications in Theoretical Physics, 37 (3). 257-264 doi:10.1088/0253-6102/37/3/257 |
---|
In | (2002, March) Communications in Theoretical Physics Vol. 37 (3) IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.